Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II

Waldhausen F (1967)
Inventiones Mathematicae 4(2): 87-117.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Waldhausen F. Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II. Inventiones Mathematicae. 1967;4(2):87-117.
Waldhausen, F. (1967). Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II. Inventiones Mathematicae, 4(2), 87-117.
Waldhausen, F. (1967). Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II. Inventiones Mathematicae 4, 87-117.
Waldhausen, F., 1967. Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II. Inventiones Mathematicae, 4(2), p 87-117.
F. Waldhausen, “Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II”, Inventiones Mathematicae, vol. 4, 1967, pp. 87-117.
Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II. Inventiones Mathematicae. 4, 87-117 (1967).
Waldhausen, Friedhelm. “Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II”. Inventiones Mathematicae 4.2 (1967): 87-117.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar